# SDR DXTA2011012504432

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,914 hours, 1,325 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  AFTER COMPLETING EMERGENCY CHECKLIST, LANDING GEAR WAS LOWERED WITH 3 GREEN AND NO RED LIGHTS INDICATED.  COMPLETED NORMAL LANDING WITH NO OTHER ABNORMALITIES NOTED.   INSPECTED, CLEANED, LUBRICATED & ADJUSTED GEAR UPLOCK SWITCHES & DOOR CLOSED SWITCHES, PERFORMED GEAR SWINGS.  ALL CHECKED GOOD IAW AMM 32-10-25 AND 32-60-00.
